# SDR QXEA200500953

- Difficulty date: May 21, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 9,723 hours, 10,578 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450301
- Part serial: 0153
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,874 hours, 8,345 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - ON FLIGHT 2445, GEAR DOOR AMBER LIGHT R/L CAME ON AND RIGHT RED GEAR UNSAFE LIGHT CAME ON MOMENTARILY THEN EXTINGUISHED.  MAINTENANCE REMOVED AND REPLACED PSEU.  CYCLED GEAR SEVERAL TIMES, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
